MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION TIBIAL AUGMENTATION SIZE 4/5MM

MEDACTA INTERNATIONAL SA GMK-REVISION TIBIAL AUGMENTATION SIZE 4/5MM
Catalog Number 02.09.TA405
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 september 2019.Lot 162447: 24 items manufactured and released on 11-may-2016.Expiration date: 2021-04-24.No anomalies found related to the problem.To date, 13 items of the same lot have been already sold with another similar reported event (reported in this complaint).Other devices involved in the event: gmk-revision 02.07.Fcl18105 extension stem - fluted ø 18 l 105 lot.172187 (k120790).Batch review performed on 12 september 2019.Lot 172187: 35 items manufactured and released on 12-jul-2017.Expiration date: 2022-07-02.No anomalies found related to the problem.To date, 27 items of the same lot have been already sold with another similar reported event.Gmk-revision 02.07.2404r femur revision ps size 4 r lot.172143 (k102437).Batch review performed on 12 september 2019.Lot 172143: 15 items manufactured and released on 31-jul-2017.Expiration date: 2022-07-12.No anomalies found related to the problem.To date, 11 items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.07.Fcl13105 extension stem - fluted ø 13 l 105 lot.162539 (k120790).Batch review performed on 12 september 2019.Lot 162539: 52 items manufactured and released on 26-jul-2016.Expiration date: 2021-07-04.No anomalies found related to the problem.To date, 41 items of the same lot have been already sold with another similar reported event.Gmk-revision 02.07.0684r revision fixed tibial tray cemented size 4 r lot.162506 (k123721).Batch review performed on 12 september 2019.Lot 162506: 30 items manufactured and released on 17-jun-2016.Expiration date: 2021-06-06.No anomalies found related to the problem.To date, 28 items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.07.404fdw femoral wedge distal size 4/4mm lot.162591 (k102437).Batch review performed on 12 september 2019.Lot 162591: 26 items manufactured and released on 26-jul-2016.Expiration date: 2021-07-03.No anomalies found related to the problem.To date, 19 items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.07.404fdw femoral wedge distal size 4/4mm lot.103626 (k102437).Batch review performed on 12 september 2019.Lot 103626: 10 items manufactured and released on 12-nov-2010.Expiration date: 2021-07-03.To date, 6 items of the same lot have been already sold without any other similar reported event.3 devices have been re-sterilized and released on 17-jun-2016.Expiration date: 2021-05-23.(these is the re-sterilized lot involved in this case).To date, 1 items of the same lot have been already sold.1 device has been re-sterilized and released on 04-oct-2016.Expiration date: 2021-09-13.To date, all items of the same lot have been already sold.Gmk-revision 02.07.0410scf fixed tibial insert sc size 4/10mm lot.161786 (k103170).Batch review performed on 12 september 2019.Lot 161786: 10 items manufactured and released on 06-jun-2016.Expiration date: 2021-05-19.No anomalies found related to the problem.To date, 6 items of the same lot have been already sold with another similar reported event.Gmk-revision 02.07.0005 offset connector 5 mm lot.178309 (k102437).Batch review performed on 12 september 2019.Lot 178309: 35 items manufactured and released on 12-mar-2018.Expiration date: 2023-02-21.No anomalies found related to the problem.To date, 31 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all hardware and implanted an antibiotic spacer almost 1 year and 2 months after previous surgery.The surgery was completed successfully.

Brand Name
GMK-REVISION TIBIAL AUGMENTATION SIZE 4/5MM
Common Device Name
TIBIAL AUGMENTATION
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9150286
Report Number3005180920-2019-00845
Device Sequence Number2810962
Product Code KRO
UDI-Device Identifier07630030825712
UDI-Public07630030825712
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2021
Device Catalogue Number02.09.TA405
Device Lot Number162447
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2019
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;